# SDR UHLA2012092700322

- Difficulty date: September 27, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 15,642 hours, 12,019 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  CLEANED AND LUBED HANDLE AND LATCH IAW AMM 52-41-22.
